Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

183 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Vomiting sensation during first day of periods. Suggest effective medication

Answered by
Dr.
Dr. Das Arindam

General & Family Physician

Practicing since :2008

Answered : 1416 Questions

default
Posted on Wed, 12 Dec 2012 in Menstruation and Miscarriage
Question: Sometimes I get vomiting sensation during the 1st day of my menstral cycle along with a lot of pain. So, I take Mefthalspas or Xenobid. After taking the tablet, I cant eat anything. Anything I eat will be vomited. I used to take Homeopathy medication 4 years back for the same issue and then it was controlled. So, I stopped using it and the same problem persists. Could you please suggest me what I can do and why this is happening?
doctor
Answered by Dr. Das Arindam 2 hours later
Hello,
Thank you for posting a query.

Firstly, you are suffering from dysmenorrhea. But, the symptoms after taking the drugs are due to side effects of the drug you are taking. So, you have to stop it.

You have to take some balanced and nutritious diet.

You have to take some nonsteroidal anti-inflammatory drugs like ibuprofen. But, you should take it after taking pantoprazole and domperidone combination.

For this type of painful menstruation, you have to take dydrogesterone group of drugs from day 5 of menstrual cycle for 20 days. The positive effect of this drug is that, it does not interfere with normal ovulation. But it will definitely give you result. For dosing, you need to consult with a gynecologist.

In the same time, you should have an ultrasound scan of whole abdomen for search of any abnormality like polycystic ovarian syndrome.

So, consult with a gynecologist for a thorough clinical examination, for ordering the investigations required and for prescribing the drugs I have mentioned.

Hope this information suffice. Let me know, if you have any more question.

Regards.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication ,   ,   ,  
Treatment/Therapy
Medical Topics

Recent questions on  Pantoprazole

doctor1 MD

My neighbour is looking after her husband at home. He is 87, has heart problem, alzheimer s, kidneys are not good, has a hernia in his lower abdomen and gall bladder problems. The decision to do anything about the hernia or gall bladder problems is to take no action due age and heart factors. The big problem right now is that he has no desire to eat enough to keep up his strength. He says that he is full and doesn t want anything else to eat. It is difficult to get him to drink enough either and he is on diuertics and getting dehydrated. She has been able to get him to drink most of a Premier protein shake with 30 g of protein that has all kinds of nutrients and part of 19g protein bar. He won t drink water. He doesn t have a swallowing problem. However, I m told that high protein can have a negative impact on the kidneys. Is 30g too high? What about 19g. What can she do? He s getting too weak to get up on his own, and their doctor hasn t been helpful. Oh, and his medications are Toloxin .125 1 tab, Novo-Semide 40 mg 1 tabdepearman, Novo Metoproprol 50 mg 1/2 in AM and 1/2 in EVE, Pantoprazole 40 mg 1 tab, Novo Traziodome 50 mg 1 tab, Mylan Warfarin 1 mg 1 tab, Coversyl 2 mg 1 tab.

doctor1 MD

My father has chronic pancreatitis .. He has been c/o severe burning in esophagus/throat for 3months now and now starting to lose his hair during this time ... He has tried protonix, Prilosec, egd done with noted white patches which they thought was thrush but was not ... He can t get any relief ... Any ideas???

doctor1 MD

I am 28, fem. I have been having stomach problems for years now, every day I am in pain with my stomach, throwing up, nausea, pain, I have had ultrasounds done and CT scand but all the doctors say is Im fine but I know something is not right. I habe tried everything from protonix, overthe counter acid reducers, changing my diet, not eating, and tums/rolaids but nothing seems to help.

doctor1 MD

Hi, may I answer your health queries right now ? Please type your query here... Hi Doctor, I been suffering from acid reflux for a while now. When I lay down it feels like my chest is heavy and having trouble breathing and sometimes my heart beeps fast. I have been to the ER and they prescribed me pantoprazole for acid reflux. Up under my stomach I been having sharp pain. My bowel movement been having white slimy stringy stuff in it kinda often. Doctor can you please tell me what's wrong with me and what I should do for it?

doctor1 MD

Hi. I am a bit concerned about the dose of lorazepam that i take. 1mg split in 0.5 morning and evening. It's been 1 month since i started this treatment, along with 10 mg of Cipralex . My psychiatrist said to stay another month on lorazepam due to...

doctor1 MD

I have fluttering in My upper stomach while sitting. Don't notice while standing. It appears worse when I breath out. Does not hurt just flutters

doctor1 MD

I am suffering from pemphigus vulgaris . Currently taking mmf 500mg and steriod 2.5 alternate days. My lesions are not healing up if my doctor puts me in taxim for 5 days it starts healing very fast. Wanted to know if there is any antibiotic which...